On inhomogeneous incompressible fluids and reverse Hölder inequalities
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 25 (1997) no. 1-2, p. 51-67
@article{ASNSP_1997_4_25_1-2_51_0,
     author = {Arkhipova, Arina and Ladyzhenskaya, Olga},
     title = {On inhomogeneous incompressible fluids and reverse H\"older inequalities},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {1-2},
     year = {1997},
     pages = {51-67},
     zbl = {1007.35082},
     mrnumber = {1655509},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_1-2_51_0}
}
Arkhipova, Arina; Ladyzhenskaya, Olga. On inhomogeneous incompressible fluids and reverse Hölder inequalities. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 25 (1997) no. 1-2, pp. 51-67. http://www.numdam.org/item/ASNSP_1997_4_25_1-2_51_0/

[1] O.A. Ladyzhenskaya - V.A. Solonnikov, On unique solvability of initial-boundary value problem for viscous incompressible nonhomogeneous fluids, Zapiski Nauchn. Semin. LOMI 52 (1975), 52-109. | MR 425391 | Zbl 0376.76021

[2] A.A. Kiselev - O.A. Ladyzhenskaya, On existence and uniqueness of the solution of the nonstationary problemfor a viscous incompressible fluids, Izv. Akad. Nauk USSR, Ser. Mat. 21 (1957), 655-680. | MR 100448 | Zbl 0131.41201

[3] O.A. Ladyzhenskaya, Solution "in the large" of the boundary value problem for the Navier-Stokes equations for the case of two space variables, Dokl. Akad. Nauk USSR 123 (1958), 427-433. | Zbl 0090.41502

[4] O.A. Ladyzhenskaya, "Mathematical Problems of the Dynamics for Viscous Incompressible Fluids", Moscow, 1961 (the first Russian edition); Moscow 1970 (the second Russian edition). English translation of the first Russian Edition: "The Mathematical Theory of Viscous Incompressible Flow", Gordon and Breach, 1963.

[5] V.A. Solonnikov, On differential properties for the nonstationary Navier-Stokes equations, Trudy MIAN USSR 73 (1964), 221-291. | MR 172014 | Zbl 0163.33901

[6] O.A. Ladyzhenskaya - V.A. Solonnikov - N.N. Uraltseva, "Linear and Quasilinear Equations of the Parabolic Type", Moscow, Nauka, 1967. | Zbl 0164.12302

[7] O.A. Ladyzhenskaya - N.N. Uraltseva, "Linear and Quasilinear Equations of the Elliptic Type", Moscow, 1973 (the second Russian edition). | MR 509265 | Zbl 0269.35029

[8] F.W. Gehring, Lp-integrability of the partial derivatives of a quasi-conformal mapping, Acta Math. 130 (1973), 265-277. | MR 402038 | Zbl 0258.30021

[9] M. Giaquinta - G. Modica, Regularity results for some classes of higher order nonlinear elliptic systems, J. Reine Angew. Math. 311/312 (1979), 145-169. | MR 549962 | Zbl 0409.35015

[10] E.W. Stredulinsky, Higher integrability from reverse Hölder inequalities, Indiana Univ. Math. J. 29 (1980), 408-417. | MR 570689 | Zbl 0442.35064

[11] M. Giaquinta - M. Struwe, On the partial regularity of weak solutions of nonlinear parabolic systems, Math. Z. 179 (1982), 437-451. | MR 652852 | Zbl 0469.35028

[12] A. Arkhipova, Reverse Hölder inequalities with boundary integrals and Lp-estimates for solutions of nonlinear elliptic and parabolic boundary-value problems, Amer. Math. Soc. Transl. 164 (1995), 15-42. | MR 1334137 | Zbl 0838.35021